Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Submanifolds of real algebraic varieties


Author: W. Kucharz
Journal: Proc. Amer. Math. Soc. 136 (2008), 55-60
MSC (2000): Primary 14P05, 14C25
Published electronically: September 25, 2007
MathSciNet review: 2350388
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By the Nash-Tognoli theorem, each compact smooth manifold $ M$ is diffeomorphic to a nonsingular real algebraic set, called an algebraic model of $ M$. We construct algebraic models $ X$ of $ M$ with controlled behavior of the group of cohomology classes represented by algebraic subsets of $ X$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14P05, 14C25

Retrieve articles in all journals with MSC (2000): 14P05, 14C25


Additional Information

W. Kucharz
Affiliation: Department of Mathematics and Statistics, University of New Mexico, Albuquerque, New Mexico 87131-1141
Email: kucharz@math.unm.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08944-7
PII: S 0002-9939(07)08944-7
Received by editor(s): September 10, 2005
Received by editor(s) in revised form: September 28, 2006
Published electronically: September 25, 2007
Communicated by: Paul Goerss
Article copyright: © Copyright 2007 American Mathematical Society